# SDR UHLA2014021900146

- Difficulty date: February 19, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 11,768 hours, 9,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17007298003
- Condition: Corroded
- Location: Frames 11-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIVET HEADS AT FLOOR SUPPORT BETWEEN FRAMES 11-22.  R & R FLOOR SUPPORT.
